# SDR AALA20090924TUL04

- Difficulty date: September 21, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 33,098 hours, 15,451 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 1418 AND LONGERON 2 LEFT.  INSTALLED DOUBLER AT STATION 1418 FRAME PER EA53-007514.
